On equation xq = a over Qp

Farrukh Mukhamedov, Mansoor Saburov

Research output: Contribution to journalArticlepeer-review

27 Citations (Scopus)

Abstract

In this paper we provide a solvability criterion for the monomial equation xq = a over Qp for any natural number q. As an application of the result, we describe a relationship between q and p in which the number -1 is the q-th power of some p-adic number.

Original languageEnglish
Pages (from-to)55-58
Number of pages4
JournalJournal of Number Theory
Volume133
Issue number1
DOIs
Publication statusPublished - Jan 2013
Externally publishedYes

Keywords

  • Monomial equation
  • P-adic number
  • Solvability criterion

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'On equation xq = a over Qp'. Together they form a unique fingerprint.

Cite this